Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 54, Number 2

All articles in this issue are freely accessible.

Electromagnetic field in the source region of continuously varying current density
John G. Fikioris.
Quart. Appl. Math. 54 (1996), 201-209
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1388012
Unsteady asymptotic solutions of the two-dimensional Euler equations
Radhakrishnan Srinivasan.
Quart. Appl. Math. 54 (1996), 211-223
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1388013
Linear stability analysis of reaction fronts in liquids
M. Garbey, A. Taik and V. Volpert.
Quart. Appl. Math. 54 (1996), 225-247
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1388014
A comparison of time domain boundary conditions for acoustic waves in wave guides
H. T. Banks, G. Propst and R. J. Silcox.
Quart. Appl. Math. 54 (1996), 249-265
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1388015
Analysis of a rigid ferromagnetic body under applied magnetic fields
Deborah Brandon and Robert C. Rogers.
Quart. Appl. Math. 54 (1996), 267-285
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1388016
Unstable simple modes of the nonlinear string
Thierry Cazenave and Fred B. Weissler.
Quart. Appl. Math. 54 (1996), 287-305
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1388017
Bending energy of highly elastic membranes. II
M. G. Hilgers and A. C. Pipkin.
Quart. Appl. Math. 54 (1996), 307-316
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1388018
Solutions for an infinite compressible nonlinearly elastic body under a line load
Paul G. Warne and Debra A. Polignone.
Quart. Appl. Math. 54 (1996), 317-326
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1388019
Transient response of an impulsively loaded plastic string on a plastic foundation
M. Mihăilescu-Suliciu, I. Suliciu, T. Wierzbicki and M. S. Hoo Fatt.
Quart. Appl. Math. 54 (1996), 327-343
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1388020
Similarity solutions to rotating Couette flow of non-Newtonian fluids in the presence of a magnetic field
J. P. Pascal and H. Pascal.
Quart. Appl. Math. 54 (1996), 345-358
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1388021
Love’s circular patch problem revisited: closed form solutions for transverse isotropy and shear loading
Mark T. Hanson and Igusti W. Puja.
Quart. Appl. Math. 54 (1996), 359-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1388022
Limits to extensions of Burgers’ equation
Steven Nerney, Edward J. Schmahl and Z. E. Musielak.
Quart. Appl. Math. 54 (1996), 385-393
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1388023
Errata: “Pure azimuthal shear of compressible nonlinearly elastic circular tubes” [Quart. Appl. Math. 52 (1994), no. 1, 113–131; MR1262323 (94m:73052)]
D. A. Polignone and C. O. Horgan.
Quart. Appl. Math. 54 (1996), 395
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1388024

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website